IBUPROFEN Heumann painkiller, Painkillers 400 mg
✓ against mild to moderate pain
✓ has an anti-inflammatory and fever-reducing
effect ✓ proven remedy for toothache
✓ suitable for adults and children from 6 years of age
In case of pain or fever, do not use longer than specified in the leaflet without medical advice!
Ibuprofen Heumann painkiller, Painkillers 400 mg 20 pieces: Quick help for mild to moderate pain
Pain is a warning signal from the body and as such can have a massive impact on your physical well-being. Then quick help is required: Ibuprofen Heumann 400 mg painkillers are based on the proven active ingredient ibuprofen, which provides reliable relief with its painkilling, anti-inflammatory and antipyretic properties. Ibuprofen Heumann is also a well-tolerated drug that is a real all-rounder in everyday life and is also used specifically for infections and fever.
Target pain with painkiller, Painkillers Ibuprofen 400 Heumann 20 pieces
The active ingredient ibuprofen is one of the non-steroidal anti-inflammatory drugs and non-opioid analgesics, so there is no risk of addiction with this drug. By inhibiting the enzyme cyclooxygenase, ibuprofen curbs the formation of prostaglandins. These, in turn, are endogenous substances that cause pain and swelling in inflamed parts of the body, for example, and trigger fever. Therefore, ibuprofen painkillers are your first choice when it comes to treating mild to moderately severe pain quickly and independently, thereby restoring physical well-being.
Ibuprofen painkiller, Painkillers Heumann helps with the following complaints:
- Rheumatic joint diseases
- Pain and swelling associated with gout, arthritis and osteoarthritis
- Headaches, migraines, period pains and toothaches
- Sports injuries, muscle pain
- Pain in tonsillitis and otitis media
- Inflammations in the oral cavity such as periodontal disease and root inflammation
How is Heumann Ibuprofen 400 painkiller, Painkillers taken?
Unless otherwise prescribed by the doctor, Ibuprofen Heumann painkillers are taken as needed, with a maximum dose of 3 tablets per day for adults. Ibuprofen 400mg can also be used in children from the age of 6 years. However, pay attention to a lower dosage (1 - 1 ½ tablets daily). In general, you should always take Ibuprofen Heumann with sufficient liquid and not for more than 4 days at a time without medical advice. Since ibuprofen is not suitable for combating the cause, but for relieving symptoms, you should always consult a doctor if the pain persists.
Mandatory painkiller, Painkillers text: Ibuprofen Heumann painkillers 400 mg film-coated tablets.
Active ingredient: ibuprofen. For use in adults and children over 6 years of age.
Indication: For the short-term symptomatic treatment of mild to moderately severe pain such as headaches, toothaches, menstrual pains and fever.
Warning: In case of pain or fever, do not use longer than specified in the leaflet without medical advice! Contains lactose. Status: 09/2018.
For risks and side effects, read the leaflet and ask your doctor or pharmacist.
For medicines: Read the leaflet on the risks and side effects and ask your doctor or pharmacist.